# SDR AALA201711149033

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 65,360 hours, 17,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT L4 DOOR RIGHT EMERGENCY EXIT LIGHT LENS IS BEING HELD UP BY CLEAR TAPE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-10. OPERATIONAL CHECK GOOD.
